| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer the ivad accessed with huber needle, flushed with ns, writer drew back and brisk blood return noted and then re-flushed.After ivad flushed complainant noticed sang colored saline leaking from second hub (hub closest to patient).Appeared to be leaking from in between blue and white components of the push hub.Complainant de-accessed this huber needle for increased infection risk and risk of chemotherapy spill.There was no apparent harm.It was inconvenient for the patient.Additional information (b)(6) 2023: the procedure was completed as planned.There was no serious harm.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.